# SDR 03FDEA00933

- Difficulty date: June 20, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER CENTER PLANK 24L BORE FOUND CORROSION BEYOND EO 1-5510-7-5000 LIMITATIONS.
